# SDR CA960614006

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 637781
- Condition: Broken  Stem
- Location: Nr 3 Cyl Exh
- Component: Cont, 6423430
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)#3 CYLINDER EXHAUST VALVE STEM BROKEN JUST BELOW THE HEAD.
